# SDR ASAA2014062208310

- Difficulty date: June 22, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 16,642 hours, 5,045 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TRANSFERRING FROM EXTERNAL TO APU ELECTRICAL POWER NO SATCOM PROMPT.  ACFT GROUNDED.  SATCOM LOCKED UP PROCDURE ACCOMPLISHED ON GROUND-SATCOM PROMPT RETURNED.
